3 doctors weighed in:
What does it mean when you take Plan B and you spot lightly the next day?
3 doctors weighed in

Marianne DiNapoli
Obstetrics & Gynecology
2 doctors agree
In brief: Difficult to say
One of the side effects of Plan B is abnormal bleeding, so it is possible that the spotting is from the medication.
Remember that Plan B only decreases your chances of unintended pregnancy by half. Just because you have some spotting does not mean you are not pregnant, so you might consider taking a home pregnancy test and see your physician as soon as possible.

In brief: Difficult to say
One of the side effects of Plan B is abnormal bleeding, so it is possible that the spotting is from the medication.
Remember that Plan B only decreases your chances of unintended pregnancy by half. Just because you have some spotting does not mean you are not pregnant, so you might consider taking a home pregnancy test and see your physician as soon as possible.
Marianne DiNapoli
Marianne DiNapoli
Answer assisted by Marianne Di Napoli, Medical Student
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors